# SDR IPXA2020110562053

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N622UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65784
- Aircraft time: 641 hours, 109 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Condition: Disconnected
- Location: Nr 2 Pack Mixer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE: NA ATB.  SDR FILED OPEN.  PAN PAN WAS DECLARED BUT CANCELLED, LANDING UNEVENTFUL, NO EMERGENCY EQUIPMENT USED.  CRUISE ALT FL370 CABIN ALT INCREASING OUTFLOW VALVES BOTH CLOSED.  CHANGED CABIN ALT. CONTROLLER FROM BOTH TO A.  CABIN ALT CONTINUED CLIMBING.  AT CABIN ALT 1000 MASTER/CAUTION WARNING EMERGENCY DESCENT TO F250.  CABIN ALT REDUCED PASSING FL280.  T/S FWD CRG OVBD DEFCK FOUND HOSE DISCONNECTED PARTLY AT PACK 2 MIXER, PORT AT RECIRC FAN, PER AMM 21-51-44.  REINSTALLED HOSE, PER AMM 21-51-00.  DO CMC TEST OF PACK, PASS, PER MEL 21-26-1-2.  REACTIVATE FWD OVRBRD VALVE.  DO AMM 05-51-08 EXCESS CABIN PRESS LEAK TEST DELTA P PROP 4.0 TO 3.1, PER MEL 21-26-1-2 REV DMP.  PER AMM 21-26-00 LOWER FWD CARGO OVBRD EXH SYSTEM TEST, PASS.  CLOSED M725078.
